Bivariate income distributions with lognormal conditionals
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal The Journal of Economic Inequality.
Volume (Year): 5 (2007)
Issue (Month): 3 (December)
Contact details of provider:
Web page: http://springerlink.metapress.com/link.asp?id=111137
lognormal distribution; conditionally specified models; European community household panel;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Maasoumi, Esfandiar & Zandvakili, Sourushe, 1986. "A class of generalized measures of mobility with applications," Economics Letters, Elsevier, vol. 22(1), pages 97-102.
- Kmietowicz, Z W, 1984. "The Bivariate Lognormal Model for the Distribution of Household Size and Income," The Manchester School of Economic & Social Studies, University of Manchester, vol. 52(2), pages 196-210, June.
- Franco Peracchi, 2002. "The European Community Household Panel: A review," Empirical Economics, Springer, vol. 27(1), pages 63-90.
- Hart, Peter E, 1983. "The Size Mobility of Earnings," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 45(2), pages 181-93, May.
- Shorrocks, A F, 1978. "The Measurement of Mobility," Econometrica, Econometric Society, vol. 46(5), pages 1013-24, September.
- Fields, Gary S. & Ok, Efe A., 1996. "The Meaning and Measurement of Income Mobility," Journal of Economic Theory, Elsevier, vol. 71(2), pages 349-377, November.
- Sarabia, José María & Prieto, Faustino & Trueba, Carmen & Jordá, Vanesa, 2013. "About the modified Gaussian family of income distributions with applications to individual incomes," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 392(6), pages 1398-1408.
- Sarabia, José María & Guillén, Montserrat, 2008. "Joint modelling of the total amount and the number of claims by conditionals," Insurance: Mathematics and Economics, Elsevier, vol. 43(3), pages 466-473, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).
If references are entirely missing, you can add them using this form.